Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, Number 3, Pages 8–14 (Mi vmumm316)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Paley inequality for Bellman transform of multiple Fourier series

A. M. Zhantakbayevaa, E. D. Nursultanovb

a L. N. Gumilev Eurasian National University, Astana
b Kazakhstan Branch of Lomonosov Moscow State University, Astana

Abstract: A root estimate is obtained for the Hardy–Littlewood–Paley inequality for Bellman type averages of Fourier coefficients of functions from anisotropic Lorentz spaces.

Key words: anisotropic Lorentz spaces, Hardy–Littlewood–Paley inequality, Fourier coefficients.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0744/ГФ
1412/ГФ
1504/ГФ


Full text: PDF file (350 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2014, 69:3, 94–99

Bibliographic databases:

UDC: 517.52
Received: 26.04.2012

Citation: A. M. Zhantakbayeva, E. D. Nursultanov, “Paley inequality for Bellman transform of multiple Fourier series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, no. 3, 8–14; Moscow University Mathematics Bulletin, 69:3 (2014), 94–99

Citation in format AMSBIB
\Bibitem{ZhaNur14}
\by A.~M.~Zhantakbayeva, E.~D.~Nursultanov
\paper Paley inequality for Bellman transform of multiple Fourier series
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2014
\issue 3
\pages 8--14
\mathnet{http://mi.mathnet.ru/vmumm316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3310104}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2014
\vol 69
\issue 3
\pages 94--99
\crossref{https://doi.org/10.3103/S0027132214030024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903836623}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm316
  • http://mi.mathnet.ru/eng/vmumm/y2014/i3/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Dyachenko, E. Nursultanov, S. Tikhonov, “Hardy-type theorems on Fourier transforms revised”, J. Math. Anal. Appl., 467:1 (2018), 171–184  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:76
    Full text:13
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021